Differential Equations

, Volume 38, Issue 10, pp 1453–1459 | Cite as

The Pokhozhaev Identity and the Fibering Method

  • Ya. Sh. Il'yasov
Article
  • 51 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    Pokhozhaev, S.I., Dokl. Akad. Nauk SSSR, 1979, vol. 247, no.7, pp. 1327-1331.Google Scholar
  2. 2.
    Pokhozhaev, S.I., Funkts. Analiz i Prilozheniya, 1967, vol. 2, no.3, pp. 66-73.Google Scholar
  3. 3.
    Bahri, A. and Berestycki, H., Trans. Amer. Math. Soc., 1981, vol. 267, no.1, pp. 1-32.Google Scholar
  4. 4.
    Drabek, P. and Pohozaev, S.I., Proc. Royl. Soc. Edinburgh, 1997, vol. 127A, pp. 703-726.Google Scholar
  5. 5.
    Il'yasov, Ya. Sh., Tr. Mat. Inst. im. V.A. Steklova RAN, 2001, vol. 232, pp. 156-163.Google Scholar
  6. 6.
    Pokhozhaev, S.I., Tr. Mat. Inst. im. V.A. Steklova Akad. Nauk SSSR, 1990, vol. 192, pp. 140-163.Google Scholar
  7. 7.
    Pokhozhaev, S.I., Dokl. Akad. Nauk SSSR, 1965, vol. 165, no.1, pp. 36-39.Google Scholar
  8. 8.
    Berestycki, H. and Lions, P.-L., Arch. Rat. Mech. Anal., 1983, vol. 82, pp. 313-345.Google Scholar
  9. 9.
    Il'yasov, Y., Nonlinear Diff. Equations and Applications (NoDEA), 2000, vol. 7, pp. 113-131.Google Scholar
  10. 10.
    Mustonen, V. and Pohozaev, S.I., Diff. Integ. Eq., 1998, vol. 11, no.1, pp. 133-145.Google Scholar
  11. 11.
    Struwe, M., Variational Methods, Application to Nonlinear Partial Differential Equations and Hamiltonian Systems, Berlin, 1996.Google Scholar
  12. 12.
    Bourbaki, N., Éléments de mathématique. Varietes différentielles et analytiques. Fascicule de résultats, Fasc. XXXIII et XXXVI, Paris: Hermann, 1967, 1971. Translated under the title Differentsiruemye i analiticheskie mnogoobraziya. Svodka rezul'tatov, Moscow, 1975.Google Scholar
  13. 13.
    Coleman, S., Glazer, V., and Martin, A., Comm. Math. Phys., 1978, vol. 58, no.2, pp. 211-221.Google Scholar
  14. 14.
    Gilbarg, D. and Trudinger, N., Elliptic Partial Differential Equations of Second Order, Berlin: Springer, 1977. Translated under the title Ellipticheskie differentsial'nye uravneniya s chastnymi proizvodnymi vtorogo poryadka, Moscow, 1989.Google Scholar

Copyright information

© MAIK “Nauka/Interperiodica” 2002

Authors and Affiliations

  • Ya. Sh. Il'yasov
    • 1
  1. 1.Bashkir State UniversityUfaRussia

Personalised recommendations